Revisitation of “Implicit Quiescent Optical Solitons with Complex Ginzburg-Landau Equation Having Nonlinear Chromatic Dispersion“: Linear Temporal Evolution

Authors

  • Abdullahi Rashid Adem Department of Mathematical Sciences, University of South Africa, South Africa
  • Anjan Biswas Department of Mathematics and Physics, Grambling State University, Grambling, LA, USA https://orcid.org/0000-0002-8131-6044
  • Yakup Yildirim Department of Computer Engineering, Biruni University, Istanbul, Turkey
  • Ali Saleh Alshomrani Mathematical Modeling and Applied Computation Research Group, Center of Modern Mathematical Sciences and their Applications, Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia

DOI:

https://doi.org/10.37256/cm.5220244356

Keywords:

nonlinear dispersion, stationary solitons

Abstract

The current paper revisits the retrieval of quiescent optical solitons for the complex Ginzburg-Landau equation with nonlinear chromatic dispersion and several forms of self-phase modulation. The results obtained in this work consist of explicit or implicit quiescent optical solitons, unlike the previous report, which were expressed in terms of quadratures. Additionally, this study addresses two additional forms of self-phase modulation: the saturating law and the exponential law. This exploration yields quiescent optical solitons expressed in terms of quadratures for the first time.

Downloads

Published

2024-05-13

How to Cite

1.
Adem AR, Biswas A, Yildirim Y, Alshomrani AS. Revisitation of “Implicit Quiescent Optical Solitons with Complex Ginzburg-Landau Equation Having Nonlinear Chromatic Dispersion“: Linear Temporal Evolution. Contemp. Math. [Internet]. 2024 May 13 [cited 2024 Jul. 18];5(2):2546-68. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/4356

Most read articles by the same author(s)

1 2 > >>